# SDR UIEA2019111955918

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,353 hours, 17,570 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.( LP 1215769 - M1: PERFORMED BITE TEST ON APU ECU, TEST PASSED IAW AMM 49-61-05. APU OPS CHECK NORMAL IAW AMM 49-11-00.   LP 1215769 - M2: APU COLD SOAK REQUIRED DUE TO APU WORK. TRANSFERRED TO DMI 120637, DEFERRED PER DDG 25-AP-01, CAT 'N', ETOPS RESTRICTED.  LP 1215771 - ITEM 1: APU RELIABILITY COLD START BWI-PDX, SAT -57 C, FL 360, START SUCCESSFUL ON 1ST ATTEMPT. NOTED BY MX, THIS CLEARS MDDR #120637. PLACARDS REMOVED. )
